# SDR HEEA966955

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: L88010501
- Condition: Leaking
- Location: Fuel  Xfer
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING FUEL AFTER SHUTDOWN.
